Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Leg injured, prescribed amoxicillin, clavulanic acid, aceclofenac, pain during intercourse. Cure for symptoms?

Sir, I had an injury on my leg due to bike accident, my doctor gave me clavam 625 mg ( amoxicillin and clavulanic acid) and acemiz (aceclofenac and paracetamol) 2 tablets for each day. Now after having that, m facing prblm while having sex, i bear a lot pain in pulling back the skin on my penis, although it was very smooth previously.. I am 23, please advice.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
HIV AIDS Specialist 's  Response
Hi,
Welcome to HCM.

Your problem is likely to be due to inflammation over the fore skin or/and glans penis.

This may be due to either an yeast infection subsequent to the antibiotic therapy or may be due to a drug allergy caused by Tab, Aceclofenac or Clavam.
The treatment is entirely different for these conditions.
If you consult your physician,he/she will be able identify the problem and if you take the appropriate treatment you will be alright and you can have a pleasant sex.
Dr S.Murugan
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor